| Model Number |
4005470 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An in-depth investigation was conducted and determined that the cause of the tubing not staying clamped was attributed to the tip (point) of the clip.The tip is seated within the "teeth" of the clip to keep the clip engaged/closed.As the tip was not sharp/pointy enough, this allowed the tip to detach from the teeth resulting in the reported issue.The supplier was made aware of the complaints associated with this issue.Medivators will continue to monitor for similar events to ensure the product continues to perform as expected.
Event or Problem Description
The user facility reported that the clamp to their endogator hybrid tubing set came loose.No report of injury or procedure delay.
Event or Problem Description
The user facility reported that the clamp to their endo smartcap tubing came loose.No report of injury or procedure delay.